# SDR AUS20010985

- Difficulty date: September 2, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lockpin
- Part number: 2510144NP
- Condition: Worn
- Location: Cockpit
- Part time: 33,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS SEAT VERTICAL ADJUSTMENT MECHANISM LOCK PIN WORN INLOCKING BALL SPIRAL GROOVE.
